# SDR RAIA2018091290003

- Difficulty date: July 9, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N8436H
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 28,292 hours, 25,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY ENTRANCE Z ANGLE SHOWS SIGNS OF CORROSION. R&R CARGO BAY ENTRANCE Z ANGLE.
